Positive solutions of nonlinear fractional boundary value problems with Dirichlet boundary conditions

Qingkai Kong, Min Wang

Research output: Contribution to journalArticlepeer-review

20 Scopus citations

Abstract

In this paper, we study the existence and multiplicity of positive solutions of a class of nonlinear fractional boundary value problems with Dirichlet boundary conditions. By applying the fixed point theory on cones we establish a series of criteria for the existence of one, two, any arbitrary finite number, and an infinite number of positive solutions. A criterion for the nonexistence of positive solutions is also derived. Several examples are given for demonstration.

Original languageEnglish (US)
Pages (from-to)1-13
Number of pages13
JournalElectronic Journal of Qualitative Theory of Differential Equations
DOIs
StatePublished - 2012

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Positive solutions of nonlinear fractional boundary value problems with Dirichlet boundary conditions'. Together they form a unique fingerprint.

Cite this